# SDR AALA20110201TUL01

- Difficulty date: February 1, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N9627R
- Make and model: Doug DC-9-83
- Aircraft serial: 53597
- Aircraft time: 36,228 hours, 16,922 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NUMBER 4 TOP FLANGE OUT OF LIMITS.  SPLICED IN NEW SECTION OF SEAT TRACK PER SRM 51-30-01.
